Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have microvascular coronary disease, nonobstructive coronary disease. Taking warfarin, statin. Right medication?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Microvascular coronary disease, non- obstructive coronary disease, Oklahoma Heart Institute diagnosis after aborted Heart Cathedor procedure.
Lupus anti phospholipid disorder from blood work up in October.
Dementia, early onset from TBI in July '84
Currently 10 mg warfarin mon., we'd., fri., 5 mg sun., tues, thurs., sat., 150 mg daily metoprolol, a statin daily, and recently included 2.5 mg. Zanex three times daily. Having to take nitroglycerin regularly now.Angina with three episodes of cardiac enzyme in XXXXXXX and August. Three hospitalization s without the enzyme present. Asked for financial assistance for Cleveland Heart Clinic. Am I missing anything?
Posted Fri, 12 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 32 minutes later
Hi friend,
Welcome to Health Care Magic

Everything seems to be in order...
The one thing that can be added is probably Calcium Channel Blocker - like felodipine (or s-amlodipine), which can help, if spasm was contributing...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor